# SDR 2007UALA02470

- Difficulty date: July 6, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N369UA
- Make and model: Boeing 737322
- Aircraft serial: 24538
- Aircraft time: 50,203 hours, 34,269 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 807 BETWEEN STR 27R AND 27L AT BL 0, SHEAR TIE IS CRACKED IN RADIUS AT OUTER SKIN.    [07-27-07]    MAJOR REPAIR: ACCOMPLISHED SHEAR TIE REPLACEMENT AT STA 807 STR 27R TO STR 27L.
